Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why have I not got my period after a abortion ?

i had an abortion exactly one month ago and still have not had my period although during the first week after every time i had sex i would bleed a little bit could i be pregnant again or could there be something wrong
Asked On : Thu, 6 Jan 2011
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., The chances of the pregnancy is less.., you can do an UPT
(urine pregnancy test) and rule out the pregnancy..., to prevent the
unwanted pregnancy you can use condoms or OCPS or Copper T devicees....
Hope I have answered your question..

Answered: Tue, 23 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
After abortion some irregularity of period is there.
But as you had sex,and if you do not get period after 8-10days of your expected date go for pregnancy test.
ok and bye.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor